# SDR 9506599971

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T Ducts
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO PIT, SLAT DISAGREEMENT LIGHT ILLUMINATED UPON SELECTION OF SLATS AND FLAPS.  CAPTAIN DECLARED AN EMERGENCY AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  LUBED SLAT 'T' DUCTS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
